Shopper Store
 


Panadol Children Baby Drops Colourfree 20mL With Dosing Device

Panadol Children Baby Drops Colourfree 20mL With Dosing Device

$4.95
RRP $6.99
Save 29%
$4.95
RRP $6.99
Save 29%

Panadol Children Baby Drops Colourfree 20mL With Dosing Device

    QUANTITY

    Be the first to review this product

    Panadol Baby Drops provides effective, temporary relief from fever and pain in children.
    Panadol Baby Drops is a concentrated formula for children as young as 1 month old.
    Fever and pain can be associated with:
    -          teething
    -          immunisation
    -          earache
    -          headache
    -          cold and flu symptoms
    Other features:
    -          concentrated formula for easy dosing
    -          includes a dosing device or dropper device which is marked in mL for easy dosage
    -          cherry vanilla flavour
    -          sugar free
    -          colourfree, no artificial colours
    -          gentle to little stomachs
    -          contains paracetamol
    -          does not contain ibuprofen

    Directions
    Refer to the pack to match the child’s weight to the chart.  Shake bottle, measure the required amount into measuring cup.
    -          Can be mixed with juice or water first
    -          This dose may be repeated if necessary, every 4 hours.
    -          Do not give more than 4 doses in one day or within any 24-hour period.
    -          Do not exceed the recommended dose for your child.
    -          Do not use for more than 48 hours at a time except on medical advice.

    Active ingredient
    Paracetamol 100mg/1mL

    Caution
    Do not use Children’s Panadol:
    -          If your child is using other medicines containing paracetamol, except on medical advice.                        
    -          For more than 48 hrs at a time, except on medical advice.
    -          If any of the seals on the package are broken. If the package use-by date has expired.                                                    
    Check with your doctor before use if your child:                                                                              
    -          Has liver or kidney problems.
    -          Weighs less than 10kg or more than 41kg.
    Stop use and tell your doctor if your child:                                                                            
    -          Has an allergic skin reaction, shortness of breath or wheezing after taking Children’s Panadol.
    Keep to the recommended dosage:
    -          If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

    Panadol Children Baby Drops Colourfree 20mL With Dosing Device. Panadol Baby Drops provides effective, temporary relief from fever and pain in children.Panadol Baby Drops is a concentrated formula for children as young as 1 month old.

    • Price: $4.95 - In stock
    • Brand: Glaxo Smith Kline

    Description

    Panadol Baby Drops provides effective, temporary relief from fever and pain in children.
    Panadol Baby Drops is a concentrated formula for children as young as 1 month old.
    Fever and pain can be associated with:
    -          teething
    -          immunisation
    -          earache
    -          headache
    -          cold and flu symptoms
    Other features:
    -          concentrated formula for easy dosing
    -          includes a dosing device or dropper device which is marked in mL for easy dosage
    -          cherry vanilla flavour
    -          sugar free
    -          colourfree, no artificial colours
    -          gentle to little stomachs
    -          contains paracetamol
    -          does not contain ibuprofen

    Directions
    Refer to the pack to match the child’s weight to the chart.  Shake bottle, measure the required amount into measuring cup.
    -          Can be mixed with juice or water first
    -          This dose may be repeated if necessary, every 4 hours.
    -          Do not give more than 4 doses in one day or within any 24-hour period.
    -          Do not exceed the recommended dose for your child.
    -          Do not use for more than 48 hours at a time except on medical advice.

    Active ingredient
    Paracetamol 100mg/1mL

    Caution
    Do not use Children’s Panadol:
    -          If your child is using other medicines containing paracetamol, except on medical advice.                        
    -          For more than 48 hrs at a time, except on medical advice.
    -          If any of the seals on the package are broken. If the package use-by date has expired.                                                    
    Check with your doctor before use if your child:                                                                              
    -          Has liver or kidney problems.
    -          Weighs less than 10kg or more than 41kg.
    Stop use and tell your doctor if your child:                                                                            
    -          Has an allergic skin reaction, shortness of breath or wheezing after taking Children’s Panadol.
    Keep to the recommended dosage:
    -          If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

    Reviews

    Panadol Children Baby Drops Colourfree 20mL With Dosing Device. Panadol Baby Drops provides effective, temporary relief from fever and pain in children.Panadol Baby Drops is a concentrated formula for children as young as 1 month old.

    • Price: $4.95 - In stock
    • Brand: Glaxo Smith Kline
    This is a required field.
    Please enter a valid email address. For example johndoe@domain.com.
    This is a required field.